# SDR AALA20130604003

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 38,788 hours, 16,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B RT AND LT BUTTLINE 24.75.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT.  REMOVED DAMAGE IAW SRM 51-10.  ACCOMPLISHED SPLICE REPAIR IAW EA B737-53-030040.
